# SDR ABXA060167

- Difficulty date: March 8, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 3755172501
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FORWARD DOOR, LOWER CUT OUT LOCKING LATCH, NR 1 FROM FORWARD END APPEARED CRACKED AT ATTACH UPPER FORWARD CORNER.  REMOVED AND REPLACED FITTING LATCH NR 1 AT AFT CARGO COMPARTMENT FORWARD DOOR LOWER CUT OUT IAW DC8 SRM 51-1-20D.
